# SDR AALA2002047

- Difficulty date: December 19, 2001
- Submitted: February 7, 2002
- Operation: Air carrier
- Aircraft: N70524
- Make and model: Doug DC-9-82
- Aircraft serial: 49916
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORNER STIFFENER CORRODED ON FORWARD SIDE OF STATION 1212 FRAME AT LOWER AFT CORNER OF CARGO DOORWAY.  REMOVED CORROSION BLENDOUT BEYOND MM LIMITS.  REMOVED AND REPLACED FITTING PER SRM 51-01.  (M)
